# SDR CA081125004

- Difficulty date: November 12, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna R172K
- Aircraft time: 1,801 hours
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO360KB
- Condition: Making Metal
- Part time: 2,050 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF OIL PRESSURE DURING FLIGHT. PRECAUTIONARY LANDING ON NEARBY LAKE. INSP REVEALED HEAVY METAL CONTAMINATION IN OIL SCREEN, POSSIBLY CRANKSHAFT BEARING.
